MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING; WA47787A

OLYMPUS WINTER & IBE GMBH VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING; WA47787A
Model Number WA47787A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following patient identifiers are linked: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during trans cervical resection in saline procedure, the subject device broke while inside the patient.A medical intervention was done to retrieve the broken part successfully.As the physician was finishing the procedure, the loop broke off again.There was no indication that the second device broke inside the patient.This resulted to a procedural delay of more than 30 minutes.The procedure was then completed with the use of a similar device.There were no further reports of patient harm.
 
Additional Manufacturer Narrative
Three attempts were performed to obtain additional information, but no response was received from the customer.This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: h6 the device was not returned for evaluation; therefore, a definitive root cause could not be determined.The most probable cause was not established; the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from the customer.
 
Additional Manufacturer Narrative
Three attempts were performed to obtain additional information, but no response was received from the customer.This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned for evaluation; therefore, a definitive root cause could not be determined.The most probable cause was not established; the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from the customer.

Brand Name
VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING
Common Device Name
WA47787A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21031200
Report Number9610773-2024-34348
Device Sequence Number13050243
Product Code HIN
UDI-Device Identifier14042761086261
UDI-Public14042761086261
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47787A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale